# SDR SIMA200127706

- Difficulty date: October 2, 2001
- Submitted: November 7, 2001
- Operation: Air carrier
- Aircraft: N646AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145213
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Fuselage
- Part time: 3,514 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ABI - FOUND CENTER BEAM RAMP SUPPORT CORRODED.  INSTALLED SERVICEABLE CENTER BEAM RAMP SUPPORT IAW EMB 145 SRM 51-40-02.  (M)
